Accessibility navigation

A height bound for abelian schemes with real×Q2 multiplication

Youell, Z. (2023) A height bound for abelian schemes with real×Q2 multiplication. Archiv der Mathematik, 120 (4). pp. 381-394. ISSN 1420-8938

Text (Open Access) - Published Version
· Available under License Creative Commons Attribution.
· Please see our End User Agreement before downloading.


It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1007/s00013-023-01833-6


In this paper, we prove a height bound for points on the base of a family of abelian varieties at which the fibre possesses additional endomorphisms. This complements a result of André in his book (G-Functions and Geometry Aspects of Mathematics, E13. Friedrich Vieweg and Sohn, Braunschweig, 1989) as well a result of Daw and Orr (Ann Scuol Norm Super Class Sci 39:1, 2021). The work in this paper will be used to prove a new case of the Zilber-Pink conjecture which will form part of the author’s PhD thesis.

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:111259


Downloads per month over past year

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation